# SDR ABXA070235

- Difficulty date: June 29, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767-200
- Aircraft serial: 23147
- Aircraft time: 45,927 hours, 37,499 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY 02 TEST LIGHT WOULD NOT PRESS TO TEST (INOPERATIVE) SUPERNUMERARY AREA.  REPOSITIONED WIRING AT DEPRESS LIGHT L9003 IAW WDM 33-24-11.  OPS CHECKED GOOD IAW BOEING MM.
